Volume 18, Number 2, June 2013

Table of Contents

Articles

CONVERGENCE OF COMPOSITE IMPLICIT ITERATIVE PROCESS WITH ERRORS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES PDF
Jong Kyu Kim, G. S. Saluja 145-162
HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE DERIVATIVES ARE OF CONVEXITIES PDF
Bo-Yan Xi, Feng Qi 163-176
COMMON FIXED POINT THEOREMS FOR COMPATIBLE AND SUBSEQUENTIALLY CONTINUOUS MAPPINGS IN MENGER SPACES PDF
Sunny Chauhan, Jong Kyu Kim 177-192
ON THE q-GENOCCHI NUMBERS AND POLYNOMIALS WITH WEIGHT ZERO AND THEIR APPLICATIONS PDF
Serkan Araci, Mehmet Acikgoz, Feng Qi 193-203
SOME COMMON FIXED POINT THEOREMS FOR D-OPERATOR PAIR WITH APPLICATIONS TO NONLINEAR INTEGRAL EQUATIONS PDF
. Deepmala, H. K. Pathak 205-218
A FIXED POINT THEOREM FOR CARISTI-MAPPINGS ON ORDERED T-METRIC SPACES PDF
Nabi Shobe, Alireza Mohammadpour 219-225
NEW OPERATOR PRESERVING INTEGRAL INEQUALITIES BETWEEN POLYNOMIALS PDF
Nisar A. Rather, Suhail Gulzar, S. Saheel 227-251
ON THE SEQUENCE SPACE l(p, s) AND SOME MATRIX TRANSFORMATIONS PDF
Neyaz Ahmad Sheikh, Ab. Hamid Ganie 253-258
MAXIMAL ELEMENTS AND PAIR OF GENERALIZED GAMES FOR U-MAJORIZED AND CONDENSING CORRESPONDENCES PDF
A. K. Dubey, A. Narayan 259-267
SOME NEW SEQUENCE SPACES DEFINED BY MODULUS FUNCTION PDF
Tanweer Jalal 269-277
COMMON FIXED POINT FOR A PAIR OF MAPS IN COMPLEX VALUED METRIC SPACES PDF
Hemant Kumar Nashine 279-289


ISSN: 1229-1595 (Print), 2466-0973 (Online)

http://nfaa.kyungnam.ac.kr/journal-nfaa

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea